Novosibirsk, Russia, May, 30 – June, 4, 2011

International Conference
"Modern Problems of Applied Mathematics and Mechanics: Theory, Experiment and Applications", devoted to the 90th anniversary of professor Nikolai N. Yanenko

Садуллаева Ш.А.   Арипов M.  

To modeling process of nonlinear diffusion - reaction with a convective transfer, an absorption or a source

Reporter: Арипов M.

The process of nonlinear diffusion - reaction with convective transfer, an absorption or a source, described by double nonlinear parabolic equation with lowe members is studied. In the present work on the basis of self similar and approximately the self similar approach and a method of the standard equations [2] at the certain restrictions on initial data and numerical parameters of the equation, the condition of global solvability of a problem, generalizing results Fujite H., Samara A.A., Kurdyumov S.P., Mihajlov A.P., Galaktionov V.A. [1], a condition of localization of the solution is received. Estimations of free border Knerr B., Lionce J.are received.
[1] A.A Samarskii, V.A Galaktionov, S.P Kurdyomov, A.P. Mikhailov, Blow-up in quasilinear parabolic equations. Berlin, 4, Walter de Grueter, (1995), 535 p.
[2] M. Aripov, Asymptotic of the solutions of the non-Newton polytrophic filtration equation. ZAMM, vol. 80, Sup. 3, (2000), 767-768

Abstracts file: Aripov M. tezis.rtf

To reports list
© 1996-2019, Institute of computational technologies of SB RAS, Novosibirsk